Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Trying to conceive. Painful periods. Is anything wrong?

Hi there, my partner and I have been trying to conceive for 5mths. Since trying I have noticed my periods are a lot more painful, but not heavier than usual. I have been off the oral contraceptive pill for two years and have a 28-29 day cycle. I have used urone ovulation kits as do get positive results. Should I see my doctor in relation to my increased period pain and not being successful with conceiving. I am 27, my partner is 28
Asked On : Sat, 27 Apr 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
Irregular periods in females of reproductive age is a common gynecological problem. Use of oral contraception however tries to alters hormonal levels and distorts normal hormonal thresholds in the female reproductive cycle. When therapy is stopped, coming back to normal levels might take some time, need why patient needs to be patient. Having excessive bleeds from time to time, or lighter or intermittent bleeds when drugs are stopped is not however uncommon. Onset of pain might indicate return to normal cycle pattern. However persistence of these symptoms for over 3 months or excess pain should be an indication to consult your gynecologist.
Thanks and hope this helps,
Best regards,
Luchuo, MD.
Answered: Sat, 27 Apr 2013
I find this answer helpful
General & Family Physician Dr. Luchuo Engelbert Bain's  Response
Hi and thanks for the query,
Irregular periods in females of reproductive age is a common gynecological problem. Use of oral contraception however tries to alters hormonal levels and distorts normal hormonal thresholds in the female reproductive cycle. When therapy is stopped, coming back to normal levels might take some time, need why patient needs to be patient. Having excessive bleeds from time to time, or lighter or intermittent bleeds when drugs are stopped is not however uncommon. Onset of pain might indicate return to normal cycle pattern. However persistence of these symptoms for over 3 months or excess pain should be an indication to consult your gynecologist.
Thanks and hope this helps,
Best regards,
Luchuo, MD.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor